# SDR SWAA2024022242866

- Difficulty date: January 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED BTW BS 312 TO BS 328 AND LBL 45.60 PASSENGER CABIN 2024-68025<[01] REPLACED WEB INTERCOSTAL LOCATED BTW BS 312 TO BS 328 AND LBL 45.60 PASSENGER CABI IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400; SHEET 26; REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1. REPLACED WEB INTERCOSTAL LOCATED BTW BS 312 TO BS 328 AND LBL 45.60 PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400; SHEET 26; REV - SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED WEB INTERCOSTAL LOCATED BTW BS 312 TO BS 328 AND LBL 45.60 PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400; SHEET 26; REV - SEE INDIVIDUAL SIGN OFF BELOW
